Bulletin of the American Mathematical Society

Review: George B. Seligman, Rational methods in Lie algebras

J. E. Humphreys

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 83, Number 5 (1977), 993-997.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183539461

Citation

Humphreys, J. E. Review: George B. Seligman, Rational methods in Lie algebras. Bull. Amer. Math. Soc. 83 (1977), no. 5, 993--997. https://projecteuclid.org/euclid.bams/1183539461


Export citation

References

  • 1. B. N. Allison, Isomorphism of simple Lie algebras, Trans. Amer. Math. Soc. 117 (1973), 173-190. MR 48 #6194.
  • 2. S. Araki, On root systems and an infinitesimal classification of irreducible symmetric spaces, J. Math. Osaka City Univ. 13 (1962), 1-34. MR 27 #3743.
  • 3. A. Borel and J. Tits, Groupes réductifs, Inst. Hautes Études Sci. Publ. Math. 27 (1965), 55-150. MR 34 #7527.
  • 4. E. Cartan, Les groupes réels simples, finis et continus, Ann. Sci. École Norm. Sup. (3) 31 (1914), 263-355.
  • 5. F. Gantmacher, On the classification of real simple Lie groups, Mat. Sb. 5 (1939), 217-249. MR 2, 5.
  • 6. N. Jacobson, Rational methods in the theory of Lie algebras, Ann. of Math. (2) 36 (1935), 875-881.
  • 7. N. Jacobson, Exceptional Lie algebras, Dekker, New York, 1971. MR 44 #1707.
  • 8. W. Landherr, Über einfache Liesche Ringe, Abh. Math. Sem. Univ. Hamburg 11 (1935), 41-64.
  • 9. W. Landherr, Liesche Ringe vom Typus A über einem algebraischen Zahlkörper (Die lineare Gruppe) und hermitesche Formen über einem Schiefkörper, Abh. Math. Sem. Univ. Hamburg 12 (1938), 200-241.
  • 10. S. Murakami, Sur la classification des algébres de Lie réelles et simples, Osaka J. Math. 2 (1965), 291-307. MR 34 # 1460.
  • 11. I. Satake, Classification theory of semi-simple algebraic groups, Dekker, New York, 1971. MR 47 #5135.
  • 12. M. Selbach, Klassifikationstheorie halbeinfacher algebraischer Gruppen, Bonner Math. Schriften 83 (1976).
  • 13. J. Tits, Une class d'algèbres de Lie en relation avec les algèbres de Jordan, Indag. Math. 24 (1962), 530-535. MR 26 #3753.
  • 14. J. Tits, Classification of algebraic semisimple groups, Proc. Sympos. Pure Math. vol. 9, Amer. Math. Soc., Providence, R. I., 1966, pp. 33-62. MR 37 #309.